MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVIGATED DILATOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVIGATED DILATOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9733817
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while in a spinal fusion, the navigated dilator was bent and that the sleeves were not going over each other smoothly.The site elected to continue using the instrument without navigation.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.

Brand Name
NAVIGATED DILATOR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6608267
Report Number1723170-2017-02310
Device Sequence Number369405
Product Code OLO
UDI-Device Identifier00613994482617
UDI-Public00613994482617
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733817
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight66